Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

29 year old female have high prolactin level, frequent urine infection and trying to conceive

I have high prolactin level, frequent urine infection - trying to concieve Hi Doctor , I am 29 year old and i am married from past 3 years and from past 5 months we are trying to conceive. I found some issue and i went to doctor as per my urine and blood sample i have following issues: Prolactin - out of range thyroid - borderline asked to come for ultrasound on 10th day of mensis my husbands semen anlaysis and doctor started following things: For a urine infection started 10 days antibiotics course and for prolactin - Carboglin .5 mg once a week I have completed my antibiotic course and taken Carboglin twice now and i went for my ultrasound on 10 th day and they could find the eggs formation - now i am being called again on 13th day - they have done 3 ultrasound in a month. After completing this antibiotic course also i do get infection - frequently and now sometime my lower abdomen pains in normal days also...please let me know where am i heading
Asked On : Mon, 6 Jun 2011
Answers:  3 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It appears you still have residual infection in your urinary bladder which can explain your lower abdominal pain and burning on passing urine. It may be due to some problem with your bladder, like a stone or it can be other causes. Keep your vaginal area clean. After intercourse you may wash the area gently. Drink plenty of water to prevent burning sensation due to dehydration also. Consume food rich in vitamins like fresh green leafy vegetables, nuts. You may also take Potrate syrup which can prevent urinary infections by alkalinizing the urine. Consult with a Urologist for best results.
Answered: Mon, 6 Jun 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
welcome to health care magic
you have a urinary infection, well you do need treatment for the same. however a woman who is trying to conceive and has hyperprolactinemia should never be treated with cabergoline, she should instead receive bromocriptine tablets. this is what the evidence world over shows. it is because the half life of bromocriptine is short and is gets ou of the body soon ,so if a woman on bromocriptine conceives then it can be stopped immediately and have no harm on the baby. however that is not the case with cabergoline,since it stays in the body for much much longer. anyhow now that you have taken cabergoline, go ahead with your follicular studies and see if you ovulate.
Answered: Mon, 6 Jun 2011
I find this answer helpful
  User's Response
After this i went to doctor on 10th day for follicle study my doctor didnt gave me any clue of the study and told me to come on 13th day again ..somehow i was nt able to appear that day and i went on 20th day and then my doctor told me to continue medicine for 2 months i.e Carbolglin and B-long F (folic acid) - told me to come back after 2nd month (10 days after mensis). i have taken these medicine for two months and i am about to complete 2nd month and i again i got my mensis.. i really want to conceive ..please let me know do i have some major problem or i can conceive ?
Answered: Mon, 25 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor